Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Bacigyl syrup and gramogyl syrup is taken to cure which disease?

Respected sir, Iwanted to know thatn in what -what diseases bacigyl syrup and gramogyl syrup can be given
Asked On : Sat, 15 Sep 2012
Answers:  1 Views:  998
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Emergency Medicine Specialist 's  Response
Dear Ashish,
Bacigyl syrup contains Norfloxacin, which is an antibiotic of the group quinolones. It can be used in treating different infection of the body like infection of the urinary system, digestive system,genitals and in some sexually transmitted disease, etc.
Gramogyl syrup contains Metronidazole and nalidixic acid and is used to treat amoebiasis or giardiasis and infections from anaerobic bacteria and protozoa.
But my advice is that never do self medication as there are side effects of medicines. Let your doctor decide which medication will be best to you after examining the patient.
Answered: Tue, 18 Sep 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor